# SDR IPXA2020070657369

- Difficulty date: July 4, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 26,891 hours, 17,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT OVER L1 DOOR DOES NOT STAY ON.  REMOVED AN REPLACED POWER SUPPLY ON LIGHT OVER L1 DOOR REF AMM 33-51-07-862-059 AN 33-51-07-022-000, OPS CHECK GOOD.
